Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Have inflammatory breast cancer, blood clots in knees, lymph nodes draining. Done chemotherapy. On thyroid medication. Solution?

Have feelings of skin crawling on only right leg off and on but mostly when I am reclining. When I touch the top of my leg it feels sort of numb in a small area. This started happening when I had an operation. They put tight socks up to my knees and I was also told they have a machine that makes the blood flow to prevent blood clots. Well, I woke up in the middle of the night like someone stabbed me I my upper right leg. It was better when I stood up.
Also my thyroid meds were lowered since that happened. Maybe that has something to do with it since I am obviously "exercising" when under anesthesia. It is SO weird. I just had another procedure done (also have inflammatory breast cancer on right side and going through chemotherapy for it) . Thought also the lymph nodes might be draining in the right leg.Sorry to go on so much but I have to skip taking thyroid meds for a day and a half after surgery since my leg started feeling like it did when I had the stabbing sensation and I did not want to wake up screaming in pain again.. Any thoughts on this? Thanks much!!!! Linda
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Oncologist 's  Response
it all happened when you were not mobile, maybe DVT. that would be better with medicines, nothing to worry about that. your thyroid medicine dose would be adjusted once the acute phase is over.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor